# SDR DALA1148899015

- Difficulty date: August 12, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOORBEAM STA 1322 LBL 28 LBL 20 EVIDENCE OF CORROSION, FABRICATED -9 AND -11 FILLER IAW SRM MD80 53-05 IFG 79A AND SRM 51-10-4.N FABRICATED LOCATED AND DRILLED FLOORBEAM REPAIR ANGLE STA 1322 LBL 36-53 IAW MD80 SRM 53-05 FIG 79A.  INSTALLED FILLER REPAIR 9, 11 AND ANGLE REPAIR AT MAIN CABIN STA 1322 LBL PER SRM MD80 53-05 FIG 79A PG 473. AT SAA/SAT DURING HMV ON N/R 184781.
